# SDR SWAA110024

- Difficulty date: December 31, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 27,997 hours, 16,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LOOSE AT ROW 1.  SECURED EEPLS PER MM.
